# SDR AWXA0001217

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545614
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 WL 187 RBL 0.7 (1.1L). CUTOUT DAMAGED SECTION OF WEB; HFEC - NO CRACKS NOTED; FABED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-10-08 FIG 203.
